Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe hair fall, taking tugain, no improvement with homeopathic course. Tablets without side effects?

hi..i m 25 year old girl. from last two years i am surffering from great hair loss .i have also done 2 year dr batra homeopathy course but no good results. now m using tugain 2 from last week. but m very depressed..i really want to regain hair at least to cover my scalp its doesn t look bad. can i have any tablets for regaining hair which dont have any side effects.please help.
Asked On : Sun, 3 Jun 2012
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear usha..,
Thanks for choosing HCM..,
Loss of hairs are due to Nutrtional deficiency.,
and Hormonal imbalance ..,
So Take good nutrtional diet.,
Topical Minoxidil lotion.,'
Oral ...Tab Biotin 10 mg daily for 3 months .,
will gve good result...thanQ
Answered: Thu, 14 Jun 2012
I find this answer helpful
Homeopath Dr. Aijaz Aziz Sulemani's  Response
hello their
hair fall can be treated very well by homoeopathy,, within a month or a two you can realize the result. please also go for blood invstigation for hb, t3,t4,tsh.u can also mail on
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor